CSpace

Browse/Search Results:  1-10 of 49 Help

Selected(0)Clear Items/Page:    Sort:
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
Adaptive finite element method for parabolic equations with Dirac measure 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 328, 页码: 217-241
Authors:  Gong, Wei;  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:27/0  |  Submit date:2018/07/25
Parabolic equation  Dirac measure  Adaptive finite element method  Space-time discretization  A posteriori error estimates  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:62/8  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
The Landis-Oleinik conjecture in the exterior domain 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 302, 页码: 190-230
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Carleman estimates  Unique continuation  Backward uniqueness  Landis and Oleinik  Parabolic equation  
Holder continuity for parabolic Anderson equation with non-Gaussian noise 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 441, 期号: 2, 页码: 684-691
Authors:  Cui, Jianbo;  Liu, Zhihui;  Miao, Lijun;  Wang, Xu
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Parabolic Anderson equation  Non-Gaussian noise  Holder continuity  
Finite Element Method and A Priori Error Estimates for Dirichlet Boundary Control Problems Governed by Parabolic PDEs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 3, 页码: 941-967
Authors:  Gong, Wei;  Hinze, Michael;  Zhou, Zhaojie
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Optimal control problem  Parabolic equation  Finite element method  A priori error estimate  Dirichlet boundary control  
OPTIMAL STATE ESTIMATION FOR NON-TIME INVERTIBLE EVOLUTIONARY SYSTEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 5, 页码: 2754-2786
Authors:  Guo, Bao-Zhu;  Yu, Huaiqiang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
output tracking  parabolic system  infinite-dimensional filter  optimal state estimate  
FINITE ELEMENT APPROXIMATIONS OF PARABOLIC OPTIMAL CONTROL PROBLEMS WITH CONTROLS ACTING ON A LOWER DIMENSIONAL MANIFOLD 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 2, 页码: 1229-1262
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
finite element method  parabolic equation  optimal control problem  moving manifold  fully discrete error estimates